# SDR RRXA11065

- Difficulty date: January 10, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- Aircraft time: 79,863 hours, 31,419 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Skin
- Part number: NPN
- Condition: Corroded
- Location: Sta90 L33r-L34r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO SKIN AT STA90 AND L33R TO L34R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED REPAIR AND INSTALLED IAW DC-8 SRM 53-2-0 1F, 51-1-21. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
